# SDR SWIA201231207

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 27,858 hours, 37,692 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Defective
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE WAS IN THE COCKPIT AND AN ODOR CONSISTENT WITH ELECTRICAL OVERHEAT.  (FLT 5481)  REPLACED 1 CONNECTOR ON SENSING WIRE FOR APU CONTACTOR IN REFERENCE TO EMB 120 WDM.
